Hi Richard and all
I take Ponatinib and one of the main side effects is stroke and blood clots 
along with many more. I knew this going in and since I was in blast I knew I 
had to do something. 
My onc advised an aspirin daily which I take. So far it is all working. Blood 
counts are good however I was just diagnosed with a Thyroid problem. My tsh is 
13. Anyone else have this?
I am very tired with weight loss and sweats at any time.   I am taking a small 
dose of thyroid med.  
when you are 80 you never know if it’s just old age or what. 
Listen to your body and do what you feel is right.  My mother and grandmother 
both had strokes when they were my age. Also s sister and aunt.  
Prayers to you and all 
❤️❤️

My Motto:
Faith and Pills
With Love
Jeanie
🐠free
Dx 1/2004 CML Leukemia
Started Gleevec 2/2004
Started Tasigna 9/2009
Started Sprycel 11/2009
Started Ponatinib 1/ 2015
New Doctor--Dr Martine Extermann
Moffitt Cancer  center sept 2017
Dr Balducci retired 

0 CBL. ABL

> On Jul 11, 2018, at 12:46 AM, Marty Gartenberg <wa2...@gmail.com> wrote:
> 
> Richard, now I know what your problem is. It is your kidney function being 3 
> what is your doctor doing about this? That is why your HGB is so low. Do you 
> have a nephroligist near you? if so then go see him or her. Do it as soon as 
> you can. Because it is not to late. When I had to go onto Dialysis my kidney 
> function was already almost six. When I got my kidney transplant it went down 
> to .97 and there it is now.
> 
> Now you mentioned "Probably headed for a stroke or stints in my neck". Guess 
> what? I already had a stroke. And have you discussed anything about anti 
> coagulants (blood thinners) with you doctor? Hopefully a Cardiac doctor? And 
> I now know how to take care of myself I also had a pace maker implanted in my 
> upper chest and it made a world of difference.
> 
> Move yourself on I know what I am talking about. Are you diabetic? If so do 
> you take anything for it? Start drinking Cranberry juice if you can because 
> it will hydrate and clean your kidneys very important.
> 
> Am I right? Do you think that your doctor is doing the right things for you? 
> I told you before get a second opinion.
> 
> I can only give you suggestions but you are the one that carrys them out. If 
> you want to speak to me personally just let me know.
> 
> I am now going to tell you what my father told me a long time ago... If 
> someone learns something new every day that will become smart, but if someone 
> refuses to learn something every day then they revert  back to being 
> yesterday. Please listen to me. I am just a mortal man. I am no one special, 
> but I have had so many things happen to me, but why am I still alive? Do you 
> want to know why as well? It is because WE are still here.
> 
> 17's
> 
> Marty
> 
>> On Tue, Jul 10, 2018 at 11:58 PM, Richard H <rbhuffm...@gmail.com> wrote:
>> Thanks Marty.  Yes hemoglobin below 10. and himeric below 30 is correct..  
>> That is for time to allow it to start doing its work and then will go toward 
>> normal.  If I take it  just over then the counts build over the normal 
>> level.  
>> Just trying to maintain that level just below normal according to his 
>> specification.  I do comment to the nurse giving me the results each time.  
>> I do have my kidneys checked and am on a regular basis seeing him.  I am 
>> running close to 3 on kidney function.  I am having more heart related 
>> problems at this point.  Probably headed for a stroke or stints in my neck.
>> 
>> But like is still good when I wake up each morning 
>> 
>> 18's
>> Richard H.
>> 
>>> On Monday, July 9, 2018 at 9:21:42 AM UTC-5, wa2yyx wrote:
>>> Richard, first thing is when your hemoglobin drops to 10 or below then is 
>>> the time that procrit generic Epoetin Alfa should start. It should increase 
>>> your red/hemoglobin count. However it may take a week or two to start 
>>> showing results. Why don't you mention this to your doctor. 
>>> Also, have your kidney function checked as well. 
>>> 
>>> When my kidneys started to fail I was on Dialsys and found that my 
>>> hemoglobin level started dropping. Kidney function has a lot to do with 
>>> that. The reason why is because there is a hormone called Erythropoietin  
>>> which  is released in response to hypoxia (low levels of oxygen at tissue 
>>> level) in the renal circulation. It stimulates erythropoiesis (production 
>>> of red blood cells) in the bone marrow.   I am writing this in bold font to 
>>> make sure that it can be understood, it is that important!
>>> 
>>> When I was on Diaysis sometimes my HGB would drop to from 7% to 9% and I 
>>> felt like I coulden't even get out of bed. My wife would help me into her 
>>> car and help me into the Dialysis center. I lived a horrible life until I 
>>> had a kidney Transplant.
>>> 
>>> I have heard a lot of people mentioning that they blame some of the TKI 
>>> that they are taking. Perhaps that may be so, but what if it isn't that at 
>>> all? That is why they need to consult with their doctors because that is 
>>> his or her job. And if they feel that there is someone that can help as 
>>> well then get a second opinion. Don't forget they won't be hurt or offended 
>>> because they are all getting together to help you.
>>> 
>>> Richard and everyone else, there was a time a very long time ago that my 
>>> father tought me something. He said that everyone needs to learn something 
>>> new everyday because it will make you smarter. If you refuse to learn 
>>> something new everyday then you will revert back to yesterday. And he was 
>>> right!
>>> 
>>> 18's
>>> 
>>> Marty
>>> 
>>>> On Sun, Jul 8, 2018 at 11:31 PM, Richard H <rbhuf...@gmail.com> wrote:
>>>> Yes, I have been struggling with this for years.  I have had Transfusions, 
>>>> and now check my CBC every month to see if I need to take Procreate to 
>>>> bring my blood level back up.  I am currently on 200 mg Gleevec daily 
>>>> because my CML levels will rise if I don't use it as a maintenance 
>>>> feature.  I am approaching 16 1/2 years since diagnosis.
>>>> 
>>>> Richard H. 
>>>> 
>>>>> On Saturday, July 7, 2018 at 1:04:15 PM UTC-5, Vivi wrote:
>>>>> I suddenly became terribly anemic and my doctor cut my intake of 400mg 
>>>>> Gleevec daily in half.  It took five months but I am no longer anemic and 
>>>>> the CML does not seem to have become visible as yet.  Has anyone else had 
>>>>> a problem like this?
>>>> 
>>>> -- 
>>>> -- 
>>>> [CMLHope]
>>>> A support group of http://cmlhope.com
>>>> -------------------------------------------------
>>>>  
>>>> You received this message because you are subscribed to the Google Groups 
>>>> "CMLHope" group.
>>>> To post to this group, send email to cml...@googlegroups.com
>>>> To unsubscribe from this group, send email to cmlhope-u...@googlegroups.com
>>>> For more options, visit this group at 
>>>> http://groups.google.com/group/CMLHope
>>>> --- 
>>>> You received this message because you are subscribed to the Google Groups 
>>>> "CMLHope" group.
>>>> To unsubscribe from this group and stop receiving emails from it, send an 
>>>> email to cmlhope+u...@googlegroups.com.
>>>> For more options, visit https://groups.google.com/d/optout.
>>> 
>> 
>> -- 
>> -- 
>> [CMLHope]
>> A support group of http://cmlhope.com
>> -------------------------------------------------
>>  
>> You received this message because you are subscribed to the Google Groups 
>> "CMLHope" group.
>> To post to this group, send email to CMLHope@googlegroups.com
>> To unsubscribe from this group, send email to 
>> cmlhope-unsubscr...@googlegroups.com
>> For more options, visit this group at http://groups.google.com/group/CMLHope
>> --- 
>> You received this message because you are subscribed to the Google Groups 
>> "CMLHope" group.
>> To unsubscribe from this group and stop receiving emails from it, send an 
>> email to cmlhope+unsubscr...@googlegroups.com.
>> For more options, visit https://groups.google.com/d/optout.
> 
> -- 
> -- 
> [CMLHope]
> A support group of http://cmlhope.com
> -------------------------------------------------
>  
> You received this message because you are subscribed to the Google Groups 
> "CMLHope" group.
> To post to this group, send email to CMLHope@googlegroups.com
> To unsubscribe from this group, send email to 
> cmlhope-unsubscr...@googlegroups.com
> For more options, visit this group at http://groups.google.com/group/CMLHope
> --- 
> You received this message because you are subscribed to the Google Groups 
> "CMLHope" group.
> To unsubscribe from this group and stop receiving emails from it, send an 
> email to cmlhope+unsubscr...@googlegroups.com.
> For more options, visit https://groups.google.com/d/optout.

-- 
-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to CMLHope@googlegroups.com
To unsubscribe from this group, send email to 
cmlhope-unsubscr...@googlegroups.com
For more options, visit this group at http://groups.google.com/group/CMLHope
--- 
You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To unsubscribe from this group and stop receiving emails from it, send an email 
to cmlhope+unsubscr...@googlegroups.com.
For more options, visit https://groups.google.com/d/optout.

Reply via email to